Iterative approximation of solutions to nonlinear equations of \(\phi\)-strongly accretive operators in Banach spaces.

From MaRDI portal
Revision as of 17:02, 31 January 2024 by Import240129110113 (talk | contribs) (Created automatically from import240129110113)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Publication:1414961

DOI10.1216/RMJM/1034968427zbMath1044.47048OpenAlexW1987367047MaRDI QIDQ1414961

Michel Bounias, Liu, Zeqing, Kang, Shin Min

Publication date: 3 December 2003

Published in: Rocky Mountain Journal of Mathematics (Search for Journal in Brave)

Full work available at URL: http://math.la.asu.edu/~rmmc/rmj/Vol32-3/CONT32-3/CONT32-3.html





Related Items (3)




Cites Work




This page was built for publication: Iterative approximation of solutions to nonlinear equations of \(\phi\)-strongly accretive operators in Banach spaces.